Paracin 1000mg Tablet

22.12

2.21/Tablet(10 tablets in 1 strip)

ADD TO CART

Manufacture : Stadmed Pvt Ltd

Composition: Paracetamol (1000mg)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Substitutes Drugs for Paracin 1000mg Tablet (With Same Composition)